# SDR AALA20150501014

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 47,933 hours, 19,351 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Sensor
- Part number: 1296663
- Condition: Faulty
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE RIGHT PACK BLEED FAULTED AND WOULDN"T RESET.  EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT ENGINE PRECOOLER CONTROL VALVE SENSOR PER BOEING 737 AMM 36-12-03.
